Michel Denuit
Michel Denuit
ISBA, LIDAM, UCLouvain
Adresse e-mail validée de uclouvain.be
Titre
Citée par
Citée par
Année
Modern actuarial risk theory: using R
R Kaas, M Goovaerts, J Dhaene, M Denuit
Springer Science & Business Media, 2008
13202008
A Poisson log-bilinear regression approach to the construction of projected lifetables
N Brouhns, M Denuit, JK Vermunt
Insurance: Mathematics and economics 31 (3), 373-393, 2002
9372002
The concept of comonotonicity in actuarial science and finance: theory
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (1), 3-33, 2002
8142002
The concept of comonotonicity in actuarial science and finance: applications
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (2), 133-161, 2002
4682002
Actuarial modelling of claim counts: Risk classification, credibility and bonus-malus systems
M Denuit, X Maréchal, S Pitrebois, JF Walhin
John Wiley & Sons, 2007
3862007
Modelling longevity dynamics for pensions and annuity business
E Pitacco, M Denuit, S Haberman
Oxford University Press, 2009
3682009
Securitization of Longevity Risk: Pricing Survivor Bonds With Wang Transform in the Lee‐Carter Framework
M Denuit, P Devolder, AC Goderniaux
Journal of Risk and Insurance 74 (1), 87-113, 2007
2062007
Bootstrapping the Poisson log-bilinear model for mortality forecasting
N Brouhns, M Denuit*, I Van Keilegom
Scandinavian Actuarial Journal 2005 (3), 212-224, 2005
2062005
Constraints on concordance measures in bivariate discrete data
M Denuit, P Lambert
Journal of Multivariate Analysis 93 (1), 40-57, 2005
2042005
Bayesian Poisson log-bilinear mortality projections
C Czado, A Delwarde, M Denuit
Insurance: Mathematics and Economics 36 (3), 260-284, 2005
2032005
Stochastic bounds on sums of dependent risks
M Denuit, C Genest, É Marceau
Insurance: Mathematics and Economics 25 (1), 85-104, 1999
1761999
Smoothing the Lee–Carter and Poisson log-bilinear models for mortality forecasting: a penalized log-likelihood approach
A Delwarde, M Denuit, P Eilers
Statistical modelling 7 (1), 29-48, 2007
1652007
Measuring the longevity risk in mortality projections
N Brouhns, M Denuit, JK Vermunt
Bulletin of the Swiss Association of Actuaries 2 (1), 105-30, 2002
1502002
The safest dependence structure among risks
J Dhaene, M Denuit
Insurance: Mathematics and Economics 25 (1), 11-21, 1999
1391999
The s-convex orders among real random variables, with applications
M Denuit, C Lefevre, M Shaked
Mathematical Inequalities and Their Applications 1 (4), 585-613, 1998
1341998
Risk classification for claim counts: a comparative analysis of various zeroinflated mixed Poisson and hurdle models
JP Boucher, M Denuit, M Guillén
North American Actuarial Journal 11 (4), 110-131, 2007
1262007
Generalized pareto fit to the society of actuaries’ large claims database
AC Cebrián, M Denuit, P Lambert
North American Actuarial Journal 7 (3), 18-36, 2003
1252003
Risk measurement with equivalent utility principles
M Denuit, J Dhaene, M Goovaerts, R Kaas, R Laeven
Statistics & Risk Modeling 24 (1), 1-25, 2006
1082006
Models of insurance claim counts with time dependence based on generalization of Poisson and negative binomial distributions
JP Boucher, M Denuit, M Guillén
Variance 2 (1), 135-162, 2008
992008
Stochastic mortality under measure changes
E Biffis, M Denuit, P Devolder
Scandinavian Actuarial Journal 2010 (4), 284-311, 2010
982010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20